Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Star ring homomorphisms between commutative Banach algebras


Author: Takeshi Miura
Journal: Proc. Amer. Math. Soc. 129 (2001), 2005-2010
MSC (1991): Primary 46J10
DOI: https://doi.org/10.1090/S0002-9939-00-05781-6
Published electronically: November 21, 2000
MathSciNet review: 1825910
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We consider a $\ast$-ring homomorphism from a commutative Banach algebra with an involution to a commutative Banach algebra with a symmetric involution. We give the Gelfand transform of the $\ast$-ring homomorphism image.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46J10

Retrieve articles in all journals with MSC (1991): 46J10


Additional Information

Takeshi Miura
Affiliation: Department of Mathematical Sciences, Graduate School of Science and Technology, Niigata University, 8050 Ikarashi 2-no-chou, Niigata 950-2181, Japan
Email: miura@scux.sc.niigata-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-00-05781-6
Keywords: Commutative Banach algebras, ring homomorphisms
Received by editor(s): May 17, 1999
Received by editor(s) in revised form: October 22, 1999
Published electronically: November 21, 2000
Communicated by: Dale Alspach
Article copyright: © Copyright 2000 American Mathematical Society